Approximation theory

Daghestan Electronic Mathematical Reports: Issue 5 (2016)


On best approximations of continuously differentiable functions by splines with respect to two-point rational interpolants

UDK: 517.5

Pages: 49 - 55


Estimates of degree of the best spline-approximation by means of two-points rational interpolant for continuously differentiable functions on a given segment are obtained.


Keywords: interpolation splines, rational splines, best spline-approximation.




To issue content

Download full text